# SDR SWIA201642857

- Difficulty date: October 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: CC670141382
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET FOR FLAP FAIRING 583AB IS GOUGED.  INSTALLED A NEW BRACKET IAW SRM.
